# SDR 99FDEA00228

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR IND (RED) UNSAFE IN THE UP POSITON IN BOTH PILOT AND 2ND OFFICER'S PNL GEAR.  *S/D*  TENSION OF WIRE BUNDLE ATTACHED TO THE UPLOCK SENSOR FOUND TIGHT.  WIRING BUNDLE REROUTED AND LANDING GEAR WARN TEST CARRIED OUT IAW AMM 32-60-00-5.  FOUND IND SATISFIED.
